# SDR CALA0100283

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,116 hours, 37,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR AFT LOWER FRAME WEB DENTED AT STA 847.  THE DENTED AREA WAS REMOVED AND A NEW REPAIR WEB WAS INSTALLED IAW SRM 51-70-13 AND 51-40-02.
